Sunlight???

Well my rheumy visit was interesting! I found it interesting that for the longest time I felt like an observer in my rheumy visits…more like sure whatever you say. This time I was more vocal. I told her how I felt about the Imuran and how exhausted I feel all the time. I also mentioned my dislike of weight gain due to the steroids and the Lyrica. We had a good discussion (although frustrating one) about I finally got my lab results back. She was right….from the labs…my Imuran seems to be working so all the pain and the flaring might be more the Fibromyalgia. Rheumy decided to bump my Lyrica up to 450mg. a day! I KNOW!! A lot! And she also ran a vitamin test…apparently I am Vitamin D deficient. Soooo yah I get to take yucky prescription 50,000 units of vitamin D. 

I think it might be easier to take a beach vacation and bake in the sun….but alas that isn’t working out! The good news I am all packed and ready for my trip tomorrow. I am headed to present a paper! I have had these thoughts running through my head all week, I pray I do well. I pray I remember what I need to remember and  I pray that I do a great job! 

I am sad to leave my hubby, I also miss him so much  when I am gone. The hotel rooms might be nice but I still miss my own bed! The perk is though that we have facetime! That really makes my time away so much better. The sad news is that my IPad started having issues..the screen looks all weird. I searched online and apparently a circuit might be faulty 😦 The good news is that it still works but it has a funky screen 😦

Off to do library research! Rest well everyone!

2 thoughts on “Sunlight???

  1. I wasn’t aware that lyrica could be prescribed that high in a 24 hour period….my doc has me thinking 75 mg x 3 day is the limit….what the heck…I think I need a new dr, or a specialist…screw these nurse practitioners, thinking they know just as much as a REAL DOC

    • I actually thought 300mg was the max for patients; however, after a little research I am seeing 450mg. as a the highest dose. It is harder on your renal system so it should always be used cautiously. I hope it helps, time will tell I suppose! 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s